Items where Author is "Gabbassov, Mars B."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Rakhymova, Aigerim T. and Gabbassov, Mars B. and Ahmedov, Anvarjon A. (2021) Analytical solution of the cauchy problem for a nonstationary three-dimensional model of the filtration theory. Journal of Advanced Research in Fluid Mechanics and Thermal Sciences, 87 (1). 118 -133. ISSN 2289-7879. (Published)

Rakhymova, Aigerim T. and Gabbassov, Mars B. and Ahmedov, Anvarjon A. (2021) Analytical solution of the cauchy problem for a nonstationary threedi-mensional model of the filtration theory. Journal of Advanced Research in Fluid Mechanics and Thermal Sciences, 87 (1). pp. 118-133. ISSN 2289-7879. (Published)

This list was generated on Sat Apr 13 11:04:40 2024 +08.